JournalszaaVol. 1, No. 3pp. 81–84

On the existence of dense ideals in LMC*-algebras

  • Marlen Fritzsche

    Universität Potsdam, Germany
On the existence of dense ideals in LMC*-algebras cover

Abstract

In this paper we prove the following proposition: The existence of an unbounded element in an LMC*-algebra (with unity) implies the existence of a dense ideal in this algebra.

Cite this article

Marlen Fritzsche, On the existence of dense ideals in LMC*-algebras. Z. Anal. Anwend. 1 (1982), no. 3, pp. 81–84

DOI 10.4171/ZAA/21